Patient : My age is 22 years and I have been experiencing hair loss since two years but was ignoring it. I thought it was some transient thing and would go away with time. Recently I visited a Dermatologist as the hair loss/thinning and she has prescribed me tugain 10% along with androanagen and follihair tablets. She has also asked me to get blood tests done. I had B12 deficiency for which she has given me nurokind plus plus (syringe once in a week for 4 weeks). I have been using this prescription from past 3 weeks and my hairfall didn't stop rather It has increased considerably. Should I stop using this medication or Is it common to have hair fall in the beginning stage of this course?. I am also using triatop shampoo along with these.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.